Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Serzone + a script to boost energy?

Posted by andrewb on July 15, 1999, at 1:35:16

In reply to Serzone + a script to boost energy?, posted by carly on July 14, 1999, at 11:06:13

> I have been taking Serzone for 2 years and I am doing so much better. I still get tired easy. I am looking for something to take with the serzone that doesn't have a lot of side effects? If you have any ideas let me know. thanks

Glad Serzone is treating you well. Ask your doctor about augmenting your serzone with buproprion (wellbutrin). This should alleviate your fatigue. When I was taking serzone my psych. augmented it with buproprion with good results. My fatigue went away and my thinking became clearer. I had dry mouth and some headaches with the medicine. I think those are among the most common side effects along with insomnia but generally it is well tolerated. Start with low doses and go up slow so the side effects are less likely to overwhelm you. For more information look at the 'tips' page of this site. Do a search under the keyword 'buproprion'. Then open the page entitled 'Fatigue not responding to antidepressants'. Best of luck!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:andrewb thread:8704